Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|frau - Sat Nov 01, 2008 12:41 pm||
have tiny bumps underneath skin on fingers and hands. severe itching with no relief from over-the counter medications. prescription steriod cream works best but can't use all the time as it has already thinned my skin. have rheumatoid arthritis.
|Debbie Miller, RN - Fri Nov 07, 2008 7:24 pm||
Have you been checked for scabies? This is the first thing that comes to mind for me.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.